# SDR SWIA200718189

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 18,636 hours, 26,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT "PACK FAIL" LIGHT ILLUMINATED IN CRUISE ACCOMPANIED BY STRONG BURNING ODOR.  OPERATED LEFT PACK ON GROUND FOR APPROXIMATELY 30 MINUTES.  NO DEFECTS NOTED AT THIS TIME.
